Medical Questions > Mens Health > Mens Conditions Forum

Dizziness when bending over and standing up

Must Read
Millions of men experience prostate problems every year. But what defines prostate enlargement and how does the prostate grow as it enlarges?...
What puts a man at risk of having an enlarged prostate? And what causes the prostate to grow in the first place? Answer your questions here....
An enlarged prostate rarely occur before a man is 40. Learn the signs and symptoms BEFORE they occur. And know when to seek help for bothersome symptoms....
For the last couple weeks I have been getting very dizzy when I would:

1) Roll over in bed when waking up. 2) Sit up and sit on the edge of the bed when waking up. 3) Stand up from my bed when waking up.

Also, I've gotten dizzy quite a few times when bending over and standing up.

This has never happened before. It's a kind of dizziness where everything starts moving/spinning around me and I feel like I'm about to fall, where I can't really tell where up is up and down is down for a little while there until I stand still until the dizziness goes away. I'm also taking coumadin. Would that have anything to do with it or is it something else?
Did you find this post helpful?
First Helper James77429
|

replied February 28th, 2008
Extremely eHealthy
This is referred to as vertigo. Vertigo can be caused from several things. Some people will get dizzy if their blood pressure is low. Vertigo can be the result of fluid behind the eardrum. Go to your doctor. You don't want this to result in you falling. I can think of no reason that coumadin would cause vertigo.
|
Did you find this post helpful?

User Profile
replied March 3rd, 2008
Active User, very eHealthy
It is probably just due to changes in your blood pressure in your brain from the sudden rapid change of position. I get them sometimes too.
|
Did you find this post helpful?

replied March 19th, 2008
here this is what it might be and is what i have:

http://en.wikipedia.org/wiki/Orthostatic_h ypotension
|
Did you find this post helpful?

User Profile
replied February 17th, 2010
I am not writing to you as a physician. I think that you should look into Orthostatic Hypotension. This information may help you. You should review it and print if out if it fits. Check off or highlight the symptoms that you do have and see your physician. OH is not life threatening is most cases.

Good Luck!
JCMCC

http://en.wikipedia.org/wiki/Orthostatic_h ypotension
|
Did you find this post helpful?

replied August 1st, 2010
it happens to me
im 16 and i am always getting this no matter were i am... my mom says its because i get up to quick but i think it is something else....

this happens when i stand up, sit down, stand still for a while and even when im walking around...
|
Did you find this post helpful?

replied May 18th, 2011
ortho static hypotension
my sincere thanks to all.i have found the problem that i was having for a week.

Vinod
Muscat
|
Did you find this post helpful?

replied December 21st, 2011
Vertigo that occurs when turning in bed...
Benign Paroxysmal Postional Vertigo - can occur after certain IV antibiotics, after a head injury and after oral surgery. The most telling symptom occurs when changing positions in bed. Have someone look at your eyes when changing positions. If they roll round and round, it's BPPV. The medical pundits posit that it's "stones" (otoliths) in the ear that become dislodged, roll around....causing the problem. Remedy is to have a "repositioning" done in doctor's office (called Epley maneuver) by lying on the table and turning to and fro as your doctor tells you. Additional exercises can be done at home in bed. They are easy and this cures the worst symptoms. However, they can linger for years. You get use to it. Some people get quite nausated and others don't. Good luck.
|
Did you find this post helpful?

replied April 21st, 2012
Yes! I just had caterac surgery and doing all the requied eye drops. Right now.14 drops a day. Can the dropd becausing the vertgibo?
|
Did you find this post helpful?